# SDR SIMA20170210002

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 41,382 hours, 38,041 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 329
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARCFT WILL NOT PRESSURIZE CORRECTLY, CABIN RATE FROM + 700 TO 359 THEN DASHES.  LOST CABIN ALTITUDE INDICATIONS AS WELL. . REMOVED AND REPLACED AUTO PRESSURIZATION DIGITAL CONTROLLER IAW AMM 21-31-01 OPS CHECKED GOOD.
